# SDR N6WA20140802002

- Difficulty date: August 2, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 29,066 hours, 21,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Unsecure
- Location: Hyd Access Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD VIBRATION THRU OUT CABIN, LOUDER IN AFT CABIN.  INSPECTED ACFT & FOUND LOWER HYD ACCESS PANEL 195AB FASTENERS UNSECURE.  SECURED PANEL 195AB IAW AMM 53-52-32.  INSPECTED PANEL FOR DEFECTS, NONE NOTED.
